| Model Number |
98DS012 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During an asd procedure, there was a problem, air got inside the hemostaic valve; it took on air during preparation of the delivery set.The delivery set was replaced with another delivery set, same model and same lot number.The occlude was inserted through the sheath during the procedure and the implantation was successful.There was no procedure delay and no patient harm.
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
Additional Manufacturer Narrative
One 9f occlutech delivery sheath was returned from the customer with the dilator and loader.There were no other accessories.Traces of blood were found on all components.According to the event description summary, the sheath and loader were leaking.Upon evaluation of the returned product, it was found that the hemostatic valves of both sheath and loader looked normal as per required drawing.Per the investigation findings the loader cap screwed snug and securely onto the hub of the sheath.Both loader and sheath were manually leak tested with the syringe connected to the stopcock and the tip occluded.The sheath or loader did not exhibit leakage when tested using this method.The sheath and loader were then tested using the iso 11070 for liquid leakage test method.The devices were occluded at the distal tip and pressurized to 38kpa and held at this pressure for 30 seconds and no drops of liquid were observed from the hemostatic valve of the sheath or loader.The sheath and loader were further pressurized beyond 300kpa and no leakage was observed from the stopcock or sideport tubing.Per manufacturing procedure adelante magnum and destino magnum sheath assembly complete 100% leak test according to procedure.Per qa procedure breezeway ii guiding sheath shaft assembly sampling plan: inspect per ansi z 1.4, gen level 1, normal, and aql 0.40 perform leak test according to procedure.Per qa procedure breezeway ii loader in-process and final inspection sampling plan: inspect per ansi z 1.4, gen level 1, normal, and aql 0.40 perform leak test according to procedure.The instructions for use (ifu) informs the user: instructions for use when delivery sheath is used with loader: a loader is to be used at a physician's discretion to open the valve of a delivery sheath for ease of insertion of a diagnostic and/or therapeutic device into the delivery sheath.Follow directions for use from section 8.1 for general use lines 1-6.Completely flush the loader assembly via the side port with three-way stopcock with either saline or heparinized saline to ensure it is free of air prior to use to avoid air embolism to the patient.Inspect loader for air bubbles.Constantly flush loader to prevent air bubbles while loading a diagnostic and/or therapeutic device.Before connecting the loader containing the device to the delivery sheath, remove the dilator and guidewire from the delivery sheath.Secure the loader containing the device using the screw in connector on the delivery sheath hub.Caution: the lock ring on the loader must be screwed tightly against the delivery sheath.This prevents detachment of the loader from the delivery sheath when pushing the device through.Returned device analysis revealed the sheath and loader were within manufacturing specifications.The loader cap screwed snug and securely onto the hub of the sheath.The sheath and loader did not leak from the hemostatic valve when tested manually.The sheath and loader also met the iso leakage test method requirement.No manufacturing rejects or anomalies of this type were recorded in the device history record.The introducer sheath and loader passed all in-process and qa final inspection steps before shipping to the customer, including visual, dimensional, mechanical and leak testing.No manufacturing defects were found.In conclusion, based on the information available at this time it cannot be confirmed that the product failed to meet requirements.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.